Korovkin type approximation theorem for functions of two variables in statistical sense

Yükleniyor...
Küçük Resim

Tarih

2010

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Turkish Journal of Mathematics

Erişim Hakkı

Özet

In this paper, using the concept of A-statistical convergence for double sequences, we investigate a Korovkin-type approximation theorem for sequences of positive linear operator on the space of all continuous real valued functions defined on any compact subset of the real two-dimensional space. Then we display an application which shows that our new result is stronger than its classical version. We also obtain a Voronovskaya-type theorem and some differential properties for sequences of positive linear operators constructed by means of the Bernstein polynomials of two variables.

Açıklama

Anahtar Kelimeler

A-Statistical convergence of double sequence, Korovkin-type approximation theorem, Bernstein polynomials, Voronovskaya-type theorem

Kaynak

WoS Q Değeri

Q2

Scopus Q Değeri

Cilt

Sayı

Künye

Dirik, F., Demirci, K. "Korovkin type approximation theorem for functions of two variables in statistical sense". Turkish Journal of Mathematics. 34 (2010) , 73 – 83.